# SDR SWAA2020050141117

- Difficulty date: April 9, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER CUSTOMER REQUEST THERE IS A DENT AT STA 257 AND LBL14 AT THE FLIGHT DECK FLOOR THAT NEEDS TO BE REPAIRED. DOT 82-036. / REPAIRED FLIGHT DECK FLOOR WEB AT BS260 IRW EA #1-A53-33179 REV IR
